RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 2, Pages 277–280 (Mi dan44699)  

MATHEMATICS

On well-posed problems for some equations of variable type

V. N. Vragov, A. G. Podgaev


Full text: PDF file (468 kB)

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 27.03.1981

Citation: V. N. Vragov, A. G. Podgaev, “On well-posed problems for some equations of variable type”, Dokl. Akad. Nauk SSSR, 260:2 (1981), 277–280

Citation in format AMSBIB
\Bibitem{VraPod81}
\by V.~N.~Vragov, A.~G.~Podgaev
\paper On well-posed problems for some equations of variable type
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 2
\pages 277--280
\mathnet{http://mi.mathnet.ru/dan44699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0630138}
\zmath{https://zbmath.org/?q=an:0489.35048}


Linking options:
  • http://mi.mathnet.ru/eng/dan44699
  • http://mi.mathnet.ru/eng/dan/v260/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019